Open Access

Systems of $n$ subspaces and representations of $*$-algebras generated by projections

     Article (.pdf)

Abstract

In the present work a relationship between systems of n subspaces and representations of *-algebras generated by projections is investigated. It is proved that irreducible nonequivalent *-representations of *-algebras P4,com generate all nonisomorphic transitive quadruples of subspaces of a finite dimensional space.


Full Text





Article Information

TitleSystems of $n$ subspaces and representations of $*$-algebras generated by projections
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 1, 57-73
MathSciNet MR2210905
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Yu. P. Moskaleva
Taurida National University, 4 Vernads'ky, Simferopol, 95007, Ukraine

Yu. S. Samoilenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

Yu. P. Moskaleva and Yu. S. Samoĭlenko, Systems of $n$ subspaces and representations of $*$-algebras generated by projections, Methods Funct. Anal. Topology 12 (2006), no. 1, 57-73.


BibTex

@article {MFAT359,
    AUTHOR = {Moskaleva, Yu. P. and Samoĭlenko, Yu. S.},
     TITLE = {Systems of $n$ subspaces and representations of  $*$-algebras generated by projections},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {1},
     PAGES = {57-73},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=359},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues